# SDR SWIA200210786

- Difficulty date: April 11, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,686 hours, 22,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD DOOR LIGHT ILLUMINATED ON TAKEOFF.  RETURNED TO MRY.  ADJUSTED FORWARD DOOR LOWER MICROSWITCH.  OPS CHECK GOOD.
